Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the character of certain irreducible modular representations
HTML articles powered by AMS MathViewer

by G. Lusztig PDF
Represent. Theory 19 (2015), 3-8 Request permission


Let $G$ be an almost simple, simply connected algebraic group over an algebraically closed field of characteristic $p>0$. In this paper we restate our conjecture from 1979 on the characters of irreducible modular representations of $G$ so that it is now directly applicable to any dominant highest weight.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20G99
  • Retrieve articles in all journals with MSC (2010): 20G99
Additional Information
  • G. Lusztig
  • Affiliation: Department of Mathematics, M.I.T., Cambridge, Massachusetts 02139
  • MR Author ID: 117100
  • Email:
  • Received by editor(s): October 7, 2014
  • Received by editor(s) in revised form: February 2, 2015
  • Published electronically: March 2, 2015
  • Additional Notes: This work was supported in part by National Science Foundation grant DMS-1303060 and by a Simons Fellowship.
  • © Copyright 2015 American Mathematical Society
  • Journal: Represent. Theory 19 (2015), 3-8
  • MSC (2010): Primary 20G99
  • DOI:
  • MathSciNet review: 3316914